Colouring generalized claw-free graphs and graphs of large girth: Bounding the diameter
نویسندگان
چکیده
For a fixed integer, the k-Colouring problem is to decide if vertices of graph can be coloured with at most k colours for an integer k, such that no two adjacent are alike. A G H-free does not contain H as induced subgraph. It known all k≥3, NP-complete graphs contains claw or cycle. The case where cycle follows from result even arbitrarily large girth. We examine what extent situation may change in addition input has bounded diameter.
منابع مشابه
Claw-free Graphs VI. Colouring Claw-free Graphs
In this paper we prove that if G is a connected claw-free graph with three pairwise non-adjacent vertices, with chromatic number χ and clique number ω, then χ ≤ 2ω and the same for the complement of G. We also prove that the choice number of G is at most 2ω, except possibly in the case when G can be obtained from a subgraph of the Schläfli graph by replicating vertices. Finally, we show that th...
متن کاملColouring squares of claw-free graphs
Is there some absolute ε > 0 such that for any claw-free graph G, the chromatic number of the square of G satisfies χ(G) ≤ (2−ε)ω(G), where ω(G) is the clique number of G? Erdős and Nešetřil asked this question for the specific case of G the line graph of a simple graph and this was answered in the affirmative by Molloy and Reed. We show that the answer to the more general question is also yes,...
متن کاملRandomly Colouring Graphs with Girth Five and Large Maximum Degree
We prove that the Glauber dynamics on the k-colourings of a graph G on n vertices with girth 5 and maximum degree ∆ ≥ 1000 log n mixes rapidly if k = q∆ and q > β where β = 1.645... is the root of 2− (1− e−1/β)2 − 2βe−1/β = 0.
متن کاملBounding the circumference of 3-connected claw-free graphs
The circumference of a graph is the length of its longest cycles. A result of Jackson and Wormald implies that the circumference of a 3-connected claw-free graph is at least 1 2 n150 . In this paper we improve this lower bound to Ω(n3 ), and our proof implies a polynomial time algorithm for finding a cycle of such length. Bondy and Simonovits showed that Θ(n9 ) is an upper bound. Partially supp...
متن کاملPaired-domination in generalized claw-free graphs
In this paper, we continue the study of paired-domination in graphs introduced by Haynes and Slater (Networks 32 (1998) 199–206). A set S of vertices in a graph G is a paired-dominating set of G if every vertex of G is adjacent to some vertex in S and if the subgraph induced by S contains a perfect matching. The paired-domination number of G, denoted by γpr(G), is the minimum cardinality of a p...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Theoretical Computer Science
سال: 2022
ISSN: ['1879-2294', '0304-3975']
DOI: https://doi.org/10.1016/j.tcs.2022.07.034